||Methotrexate (MTX) is an anti-metabolite that is commonly used in the treatment of several hematologic malignancies. We reports a case of Polyneuropathy associated with high dose MTX administration in an adult with Primary Central Nervous System Lymphoma (PCNSL). A 39- year-old male was started on high dose MTX (8 gm/m2) following his diagnosis with localized PCNSL .Post third cycle, the patient started losing strength over his right leg. This was followed by bilateral lower limb weakness with hyporeflexia. All laboratory investigations were normal. Naranjo scale was used to assess adverse drug reaction causality. The Patient was referred to the neurologist for further investigations, in which he was diagnosed with sensory motor polyneuropathy predominantly axonal neuropathy in the right lower limb associated with MTX. After discontinuation of MTX, the patient`s physical function improved and he was kept on thiamine 100 mg (IV) three times daily and Neurobion supplements ( Vitamin B1= 100 mg+ B6 =200mg + B12 =200mcg) 1 tablet twice daily. With the use of more aggressive treatment regimens in patients with PCNSL, toxicities related to chemotherapy is expected to be increased. Therefore, patients on high doses MTX should be carefully monitored for any neurological toxicity.